# SDR REXA2013062801263

- Difficulty date: June 28, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 14,381 hours, 9,340 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Slider
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE TRANSLATING COWL OTBD SLIDER GOUGED.  REPAIRED RT ENGINE TRANSLATING COWL OTBD SLIDER IAW REO 670-78-34-384 AND EO R78019.
